# SDR AALA202211159546

- Difficulty date: November 13, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N105NN
- Make and model: Airbus A321-231
- Aircraft serial: 5904
- Aircraft time: 30,104 hours, 6,188 cycles
- System (JASC): 5240 · Service Doors
- Part: Mechanism
- Condition: Leaking
- Location: Rt Door Cylinder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFT RIGHT PASSENGER/CREW DOOR EMERGENCY CYLINDER/ACCUMULATOR AT ZERO PSI DURING PERIODIC SERVICE CHECK. MAINTENANCE REPLACED THE PERCUSSION MECHANISM ASSEMBLY IN THE EMERGENCY CYLINDER / ACCUMULATOR PER AMM 52-10-00. A SATISFACTORY LEAK CHECK WAS ACCOMPLISHED.
